# SDR R61A2023103000596

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 37,947 hours, 28,918 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING UPPER SURFACE CRACKED O/B OF RIB 10 DOUBLER AND I/B OF # 3 SPOILER  I/B HINGE AFT OF REAR SPAR FASTNER LINE. REPAIRED CRACK  IAW ETD2023-170-027242 REV A. ALSO REF VP-042017-2023 N/R 6 C1 THRU C3 FOR WORK PERFORMED.
